Question: Will stopping the pill lead to acne?

Hi Dr Maureen, How do I get rid of acne, which is related to me stopping the pill?

Answer

Thank you for your question. To be perfectly honest, MOST cases of regular break outs are actually related to imbalances in the gut. It is this that then affects the hormones and this then leads to a whole cascade of issues in the body that eventually show up as hectic breakouts (sometimes constantly and sometimes sporadically) on the skin.

There are things you can do topically, such as using the Lamelle Clarity Range, but to be perfectly honest, if you are looking for a more permanent solution, I would highly recommend having a thorough Health Renewal consult and investigate the gut.

Share on facebook
Facebook
Share on twitter
Twitter
Share on linkedin
LinkedIn
Share on pinterest
Pinterest
Share on whatsapp
WhatsApp
RELATED QUESTIONS

Teenage skin

My name is Estelle and I am a 15year old teen. I'm really struggling with my facial skin,my face is…

Acne in my 40s

I have always struggled with oily and breakout skin since primary school but it has calmed down from my teens…

Question from Nickay Heyman

Hi there Doc I am a 28 year old Lady and I have a problem with dark spots left from…

Subscribe to our newsletter